# SDR 2015FA0000463

- Difficulty date: September 25, 2015
- Submitted: September 25, 2015
- Operation: General aviation
- Aircraft: N4335Z
- Make and model: Piper PA-18A 150
- Aircraft serial: 188653
- Aircraft time: 10,383 hours
- Engine: Lyc O320*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Needle
- Condition: Dislodged
- Location: Carbuerator
- Part time: 704 hours
- Component: Carbuerator
- Component part number: AV105193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDLE MIXTURE ADJUSTMENT KNOB AND NEEDLE FELL OUT OF THE CARBURETOR.  2ND OCCURRENCE.
